# SDR P5CA9800927

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Bracket
- Part number: 65B90130178
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRACKET NR 1 ENGINE TOP SUPPORT TO PRECOOLER ASSY.  REPLACED PER M/M 72-50-00.
